# SDR UALA2012041702310

- Difficulty date: April 15, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,964 hours, 12,513 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORT RIGHT ENGINE GENERATOR CONTROL EICAS MESSAGE DISPLAYED FOR 30 SECONDS.   AHM SHOWS MESSAGE 24-31552 & MESSAGE INACTIVE.  ACCOMPLISHED FIM TASK 24-11T807, ALL READINGS NORMAL.  CLEANED ALL INVOLVED CONNECTORS.  RAN NR 2 ENGINE,  ALL NORMAL.
